# SDR CALA2014022190425

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 61,309 hours, 7,268 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUS CLASS GALLEY AFT CELLING LIGHT WITH BURNT LAMP HOLDER.  REMOVED LAMPS TWO EACH CB IS PULLED & COLLARED.
